Hi everyone, I have lupus nephritis and I just got diagnosed with shingles! It really sucks because it's in the back of my head, unilaterally on my left side. Can anyone give me some good advice, thoughts, mojo on how to deal with it? I'm currently getting treated with anti-virals and enough percocet to kill a small animal (j/k) so I just need to ride it out for now.
I posted a couple days ago about having a bad flair up and not being able to slow down. I ended calling in sick because it hurt to walk, and I ended up going to the hospital, and they put me on meds. I've never been on meds before for my lupus. Since I've been on them, I've felt completely nauseated and it's suppressed my appetite. Is this normal? I have to take one of my meds with food, but the thought of any food makes me feel like I'm going to throw up. I have to force myself to eat. Anyone else experience this? Any advice?
What advice do you guys have for someone who is in the middle of a flareup but can't slow down?
For some reason my job (which I am quitting) scheduled me 7 days in a row, and I start my new job immediately after, which means I have a good stretch of days where I'm just working. My joints already hurt a bunch and its starting to hurt to walk. They said they have nobody to cover my shifts. I don't want to leave on bad terms by missing shifts, because I like shopping there. Any advice?
Hey folks, got a question here, but first some background...
I've been dx'd with SLE for 6 years now (as well as MCTD, Sclero, polymyositis, etc) and been taking Meth-x (as well as pariet, birth control pills, synthroid, folic acid and other supps, etc) for almost as long. Recently i've been having wierd episodes. About 6 months ago the following happened and eventually stoppped, but it started again last week and i though i'd ask if anyone has experienced this or heard of it...
I take meth-x injections and do them at night before bed (once per week) and take a gravol (anti-nausea med that knocks me out) and i sleep late in the morning missing all the nasty effects. Well what was happening was about 1/2 -1 hour after the injection i wake up in full on rigors. I'm so cold that i'm shaking and can't stop and literally have to pile on blankets and mittens and sweaters to warm up until eventually it stops. It lasts as long as i'm cold. The thing is i can't figure out what triggers this. I thought the meth-x but my doc doesn't think so because its not every time. in January he said it was a virus b/c my immune system takes a knock right after the injection and the virus rears its ugly head until my body can fight it off. There was insane joing pain and a fever in January, but not this time. just rigors this time... and 2 times in 6 months? i've had viruses before without this happening...? I'm unconvinced.
Any ideas? I'm seeing my doc again tomorrow so hopefully we can figure something out.
Hello, all! Just a quick question about exercise.
I have been gradually trying to incorperate exercise into my daily routine, but I sometimes experience swelling & inflammation in my joints afterwards or if I've pushed myself too hard.
Do you guys have any tips/tricks to reduce post-workout joint inflammation? Sidenote: I'm vegan & tend to avoid most medicines.
Thanks! Hope you're all having good days!
Howdy gang. Anyone on/ever taken Duloxetine? (aka Cymbalta) Its looking like that's the next med on deck for me and I'd like a little more info from people who have used it before before I'll feel comfortable giving the doc's the go-ahead. Cheers!